Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fourier expansions of arithmetical functions

Author: Eckford Cohen
Journal: Bull. Amer. Math. Soc. 67 (1961), 145-147
MathSciNet review: 0131713
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Eckford Cohen, A class of residue systems (mod 𝑟) and related arithmetical functions. I. A generalization of Möbius inversion, Pacific J. Math. 9 (1959), 13–23. MR 0109806
  • 2. E. Cohen, Almost even functions of finite abelian groups, Acta Arith. 7 (1961/1962), 311–323. MR 0139599
  • 3. Aurel Wintner, Eratosthenian Averages, publisher unknown, Baltimore, Md., 1943. MR 0015082

Additional Information